# SDR AUS20010698

- Difficulty date: June 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Condition: Worn
- Location: Reciprocating En
- Part time: 1,295 cycles
- Component: Reciprocating En, Cont, IO520F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER PISTON RINGS WORN AND LEAKING.
